# SDR O9I2002F00002

- Difficulty date: April 24, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N60DB
- Make and model: Gulstm 690B
- Aircraft serial: 11420
- Engine: Garrtt TPE3310T
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 410008197
- Condition: Cracked
- Location: Vert Stab
- Part time: 5,635 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PERIODIC INSPECTION A CRACK WAS FOUND IN  VERTICAL STABILIZER BOTTOM RIB (PN 410008197) .  THE CRACK RADIATED FROM THE SIDE FLANGE (LEFT) FORWARD RIVET AND EXTENDED TO THE EDGE OF THE RIB.  THE TOTAL CRACK LENGTH IS .375 INCH.  THE LOWER RIB OF THE VERTICAL STABILIZER SEEMS TO BE A CRACK PRONE AREA .
